# SDR USAA010475

- Difficulty date: April 29, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND AFT SERVICE DOOR Z-ANGLE CORRODED 40 INCHES BY .5 INCH, BS 947 TO 987, LBL 50.  REMOVED AND REPLACED Z-ANGLE PER SRM 51-10-01.  (M)
